Folgen
Huaizhong Zhao
Huaizhong Zhao
Professor in Probability, Durham University
Bestätigte E-Mail-Adresse bei durham.ac.uk
Titel
Zitiert von
Zitiert von
Jahr
The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations
SE Mohammed, T Zhang, H Zhao
American Mathematical Soc., 2008
1652008
Random periodic solutions of random dynamical systems
H Zhao, ZH Zheng
Journal of Differential equations 246 (5), 2020-2038, 2009
852009
Pathwise random periodic solutions of stochastic differential equations
C Feng, H Zhao, B Zhou
Journal of Differential Equations 251 (1), 119-149, 2011
812011
Stationary solutions of SPDEs and infinite horizon BDSDEs
Q Zhang, H Zhao
Journal of Functional Analysis 252 (1), 171-219, 2007
782007
Random periodic solutions of SPDEs via integral equations and Wiener–Sobolev compact embedding
C Feng, H Zhao
Journal of Functional Analysis 262 (10), 4377-4422, 2012
582012
Approximate travelling waves for generalized KPP equations and classical mechanics
KD Elworthy, A Truman, HZ Zhao, JG Gaines
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1994
561994
On stochastic diffusion equations and stochastic Burgers’ equations
A Truman, HZ Zhao
Journal of Mathematical Physics 37 (1), 283-307, 1996
541996
Stationary solutions of SPDEs and infinite horizon BDSDEs with non-Lipschitz coefficients
Q Zhang, H Zhao
Journal of Differential Equations 248 (5), 953-991, 2010
492010
Random periodic processes, periodic measures and ergodicity
C Feng, H Zhao
Journal of Differential Equations 269 (9), 7382-7428, 2020
462020
Generalized Itǒ Formulae and Space-Time Lebesgue–Stieltjes Integrals of Local Times
KD Elworthy, A Truman, H Zhao
Séminaire de Probabilités XL, 117-136, 2007
462007
Two-parameter p, q-variation Paths and Integrations of Local Times
C Feng, H Zhao
Potential Analysis 25 (2), 165-204, 2006
462006
Stochastic Burgers' equations and their semi-classical expansions
A Truman, HZ Zhao
Communications in mathematical physics 194, 231-248, 1998
461998
The stochastic Hamilton-Jacobi equation, stochastic heat equation and Schrödinger equations
A Truman, HZ Zhao
Stochastic Analysis and Applications,(World Scientific, River Edge, 1996 …, 1996
401996
Anticipating random periodic solutions—I. SDEs with multiplicative linear noise
C Feng, Y Wu, H Zhao
Journal of functional analysis 271 (2), 365-417, 2016
332016
REPRESENTATION OF PATHWISE STATIONARY SOLUTIONS OF STOCHASTIC BURGERS'EQUATIONS
Y Liu, H Zhao
Stochastics and Dynamics 9 (04), 613-634, 2009
322009
Stochastic heat and Burgers equations and their singularities. I. Geometrical properties
IM Davies, A Truman, H Zhao
Journal of Mathematical Physics 43 (6), 3293-3328, 2002
302002
The propagation of travelling waves for stochastic generalized KPP equations
KD Elworthy, HZ Zhao, JG Gaines
Mathematical and computer modelling 20 (4-5), 131-166, 1994
291994
Numerical approximation of random periodic solutions of stochastic differential equations
C Feng, Y Liu, H Zhao
Zeitschrift für angewandte Mathematik und Physik 68 (5), 119, 2017
282017
Stochastic Hamilton-Jacobi equations
A Truman, H Zhao
LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES 1 (216), 287-303, 1995
241995
Asymptotic properties of the solutions to stochastic KPP equations
B Øksendal, G Våge, HZ Zhao
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 130 (6 …, 2000
232000
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20